# SDR A6WA202210268356

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R100467
- Condition: Damaged
- Location: Fuselage
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER WING PLANK HAS CHAFFED IN 2 EA AREAS FROM FAIRING PANEL 193AB ****AIRCRAFT REMOVED FROM SERVICE**** REPLACED L/H LOWER CENTER WING PLANK REF REO 601R-57-21-880 REV D DATED 2017-03-06
